Safe, Women Take The Hormone Testosterone To Gain Weight?

Illustration of Safe, Women Take The Hormone Testosterone To Gain Weight?
Illustration: Safe, Women Take The Hormone Testosterone To Gain Weight? restartmed.com

I am a 19 year old woman r nWant to ask if it is safe if women take hormone pills to fatten the body in fact this hormone pill is intended for men who want to be women r nThis hormone pill is sold in online shops

1 Answer:

Good evening, thanks for the question


Women do naturally produce the hormone testosterone, which is used to form a type of the hormone estrogen, namely estradiol. As we get older the production of progesterone will also decrease.


Testosterone therapy performed by women usually aims to increase sex drive in postmenopausal women, increase muscle mass, increase bone mass, and improve mood.


In several studies it was mentioned that testosterone therapy has a slight effect on increasing libido in women. But long-term use is not recommended for women. In addition, the effect of increasing muscle mass, increasing bone mass, and improving mood in women has not been proven. There are no studies that support the safety and effectiveness of testosterone hormone therapy in women. The hormone testosterone will also cause side effects in women, among others, cause acne, voice changes become heavier, the growth of hair on the face and chest, and reduce good fat in the blood. So you should avoid taking the drug because the clinical evidence is not clear.


Consult your condition with a doctor first. It is better for you to gain weight in recommended ways such as increasing portions and frequency of meals per day, increasing the frequency of distractions, increasing consumption of animal protein, and exercising regularly.


So, hopefully it can be useful


Wassalam, Dr. Farah

: by

Related Question

Pain And Soreness In The Back To The Shoulder?

Pain And Soreness In The Back To The Shoulder?

(11 months ago)

Hello r nGreetings I want to ask a question, I am a woman aged 19 years and currently studying. I often feel sore in the back and shoulders so my posture is a little slouched. Mayb...

BAB Is Deep Red?

BAB Is Deep Red?

(1 year ago)

Good afternoon...

Difficulty Urinating After Taking Medication?

Difficulty Urinating After Taking Medication?

(1 year ago)

Hello, about 3 days ago I consumed this Alco Plus drug regularly 2 to 3 times a day for the first 2 days, just yesterday I found it difficult to urinate. Is this reasonable?...

Leave a Reply

Your email address will not be published. Required fields are marked *